RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 98, Issue 5, Pages 790–793 (Mi mz10897)  

Brief Communications

Finite-Rank Vector Bundles on Complete Intersections of Finite Codimension in the Linear Ind-Grassmannian

S. M. Ermakova

P.G. Demidov Yaroslavl State University

Keywords: ind-variety, finite-rank vector bundle, line bundle, Barth–Van de Ven–Tyurin–Sato theorem.

DOI: https://doi.org/10.4213/mzm10897

Full text: PDF file (362 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 98:5, 852–856

Bibliographic databases:

Received: 28.04.2015

Citation: S. M. Ermakova, “Finite-Rank Vector Bundles on Complete Intersections of Finite Codimension in the Linear Ind-Grassmannian”, Mat. Zametki, 98:5 (2015), 790–793; Math. Notes, 98:5 (2015), 852–856

Citation in format AMSBIB
\Bibitem{Erm15}
\by S.~M.~Ermakova
\paper Finite-Rank Vector Bundles on Complete Intersections of Finite Codimension in the Linear Ind-Grassmannian
\jour Mat. Zametki
\yr 2015
\vol 98
\issue 5
\pages 790--793
\mathnet{http://mi.mathnet.ru/mz10897}
\crossref{https://doi.org/10.4213/mzm10897}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438533}
\elib{http://elibrary.ru/item.asp?id=24850227}
\transl
\jour Math. Notes
\yr 2015
\vol 98
\issue 5
\pages 852--856
\crossref{https://doi.org/10.1134/S0001434615110152}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000369701000015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84953315602}


Linking options:
  • http://mi.mathnet.ru/eng/mz10897
  • https://doi.org/10.4213/mzm10897
  • http://mi.mathnet.ru/eng/mz/v98/i5/p790

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:130
    Full text:14
    References:46
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019